# SDR GTIA20120530421

- Difficulty date: May 30, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N502NK
- Make and model: Airbus A319-132
- Aircraft serial: 2433
- Aircraft time: 26,076 hours, 12,487 cycles
- Engine: Iae V2524A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF PLASTIC BURNING AFTER TAKE OFF, IN COCKPIT AND CABIN THAT DISSIPATED AFTER A FEW MINUTES.  ODOR RETURNED ON DESCENT IN AFT CABIN AREA.  PERFORMED VISUAL INSPECTION OF ENGINE INLET CORE. INSPECTED ALL E&E COMPARTMENTS. RAN BLEED AND PACKS WITH APU. RAN NR 1 AND NR 2 ENGINE. OPERATED BLEED AND PACKS OFF THEN ON. NO EVIDENCE OF LEAKS ON ENGINE OR APU. INSPECTED ALL CABIN LIGHTING AND SIGNS. INSPECTED GALLEY AND LAV ELECTRICAL CONNECTIONS. INSPECTED ALL OVER COCKPIT. INSPECTED ALL C/B FOR POPPED CONDITION.  ALL IAW TSM 24-00-00-810-823-A.  FIREFIGHTER INSPECTED ACFT FOR HOT SPOTS. NONE FOUND.  COULD NOT FIND ANY UNUSUAL ODOR DURING INSP PROCESS. NO SMOKE OR HAZE OR BURNED ODOR FOUND. ACFT OK FOR SERVICE AT THIS TIME.  PILOT VERIFIED ALL ENGINE PARAMETERS NORMAL IN FLIGHT.
